Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

After using Tugain5 I have pain, small wounds and itching in my head. Is it any side effect of using Tugain 5 ?

I Ambadas my hight is 5.4 in,weight is 70 kg,age 33 years, user of Tugain 5 from last 45 days from these days i had completed 60 ml (One bottle) and continuing the another currently i had itches on my head and i found small wounds and it causes lot of pain with itch.Why this happening to me? is this any side effect please reply me.
Thu, 5 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
General & Family Physician 's  Response
Hi,ambadas,itching can be the effect of Tugain,and it is possible that because of repeated scratching wounds can happen and leads to pain .Please talk to your doctor.He may ask to you discontinue the liquid.Bye.
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!Ambadas,
Welcome To HealthcareMagic forum,

What you are getting is called folliculitis.Consult a dermatologist to see whether you have excess dandruff or not.If yes you would need a antibiotic with a mild steroid combination .It can be because of the solution you are using as its a alcohol based product and clogs the pores too.So proper cleansing and use of anti dandruff shampoo (containing ketoconazole) is a must.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Sir, I am from BLR I am suffering from hair loss from the past 5 years, i had thick hair so i was not taken care initianlly. now i am 27 year old, looking for some growth in my hair, front portion of head. From the past 1 year i am using Tugain 10%. Hair fall is reduced, but there is now marginal regrowth of hair. Kindly advise me the best treatement or shall i continue to Tugain 10% (Advised by doctor, after visual inspection). I have dandruff problem also, for this i am using fungizole shampoo. Is there any side effects if i use Tugain for long term??? Please advise me here.

doctor1 MD

I Ambadas user of Tugain 5 from last 45 days from these days i had completed 60 ml (One bottle) and continuing the another currently i had itches on my head and i found small wounds and it causes lot of pain with itch.Why this happening to me? is this any side effect please reply me.

doctor1 MD

Hi sir, my name is phani Kumar ,my age is 25.I am suffering with hyper tension for that I am using medicines. So. I have the hair falling also from 4 years , my hair is very thin and I am using tugain 5 oil. So, this tugain oil gives any side effects for me .I want to know about this

Recent questions on  Ketoconazole

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral Terbinafine. After 4 weeks of topical and 3 weeks of the oral terbinafine, he perscribed me a tube of Betamethasone, and everyday it has gotten better. But now says it was an alergic reaction, but nothing has changed in my groin area.

doctor1 MD

I have had an itchy rash on the inside of left ankle for ten weeks., appears to have a large bright red ring about the size of an egg. went to hospital, they perscribed ketoconazole cream as well as junuvia. tablets. No improvement. Your diagnosis?

doctor1 MD

sir, i am Md.Mahabub Badal .25 Years old. from Bangladesh. I have hair loss problem. last 2010 i attacked by fever. Dr. suggest to take Ciprofloxacin medicine for 28 days. after than my hair fall problem is start. now two problem is added in my head one is dandruff & other is itch in my head. in last year(December) 2013 i meet a Dermatologist. he suggest to it vitamin E and use Ketoconazole Shampoo. but no solution, still now i face those problem. main problem is itch in my head, i thing my head is attacked by fungus or bacteria. please give any advice or solution if i escape this problem. my email is YYYY@YYYY .

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets or his hair becomes very oily. They usually come and go very frequently. It has been like this for...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5 months, for sometime they dissapear and now i had close cut and they reappeared back, when closely...

doctor1 MD

I had a case if jock itch and now the rash is gone but my testicles are inflamed and itch like crazy. nothing seems to sooth the itching and it at a point i cant sleep. do I still continue to use the Ketoconazole i was given by my Dr. or is this something else?